Alert archive / Arkansas / Excessive Heat Warnings in 2012
Excessive Heat Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this excessive heat warning at Jul 30, 2012, 3:30 PM CDT for 7 counties in Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 3:30 PM CDT (20:30 UTC)
- Expired
- Jul 30, 2012, 8:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
Counties Craighead County, AR, Cross County, AR, Lawrence County, AR, Lee County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 2202 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
805 WWUS74 KMEG 302030 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 330 PM CDT MON JUL 30 2012 ...HOT AND HUMID CONDITIONS EXPECTED OVER WESTERN PORTIONS OF THE MID-SOUTH TODAY... .AN UPPER LEVEL RIDGE WILL KEEP TEMPERATURES HOT THIS AFTERNOON INTO THE EVENING HOURS. A COMBINATION OF THE HOT TEMPERATURES AND MODERATE HUMIDITY WILL LIKELY PRODUCE MID AFTERNOON HEAT INDICES OF 105 TO 110 DEGREES ACROSS THE REGION. ARZ017-026-027-035-048-049-058-310100- /O.UPG.KMEG.HT.Y.0006.000000T0000Z-120731T0100Z/ /O.NEW.KMEG.EH.W.0003.120730T2030Z-120731T0100Z/ LAWRENCE-CRAIGHEAD-POINSETT-CROSS-ST. FRANCIS-LEE AR-PHILLIPS- INCLUDING THE CITIES OF...WALNUT RIDGE...JONESBORO...HARRISBURG... WYNNE...FORREST CITY...HELENA 330 PM CDT MON JUL 30 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * HEAT INDEX READINGS...BETWEEN 105 AND 113 DEGREES. * TIMING...THROUGH 6 PM CDT. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EFFECTS OF THIS HEAT WAVE WILL BE CUMULATIVE GIVEN THAT IT HAS PERSISTED FOR SEVERAL DAYS. ALSO REMEMBER TO CHECK ON THE ELDERLY AND THOSE WITHOUT INDOOR AIR CONDITIONING. REMEMBER... BEAT THE HEAT AND CHECK THE BACKSEAT. DO NOT LEAVE CHILDREN OR PETS UNATTENDED IN VEHICLES FOR ANY PERIOD OF TIME. PROVIDE COOL WATER AND SHADE TO PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ARZ008-018-028-036-MSZ001-007-010-020-021-TNZ048-049-088-310100- /O.CON.KMEG.HT.Y.0006.000000T0000Z-120731T0100Z/ RANDOLPH-GREENE-MISSISSIPPI-CRITTENDEN-DESOTO-TUNICA-COAHOMA- TALLAHATCHIE-YALOBUSHA-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...PARAGOULD...BLYTHEVILLE... WEST MEMPHIS...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 330 PM CDT MON JUL 30 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDEX READINGS...BETWEEN 105 AND 110 DEGREES. * TIMING...THROUGH 6 PM CDT. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EFFECTS OF THIS HEAT WAVE WILL BE CUMULATIVE GIVEN THAT IT HAS PERSISTED FOR SEVERAL DAYS. ALSO REMEMBER TO CHECK ON THE ELDERLY AND THOSE WITHOUT INDOOR AIR CONDITIONING. REMEMBER... BEAT THE HEAT AND CHECK THE BACKSEAT. DO NOT LEAVE CHILDREN OR PETS UNATTENDED IN VEHICLES FOR ANY PERIOD OF TIME. PROVIDE COOL WATER AND SHADE TO PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
1 follow-up statement
716 WWUS74 KMEG 302254 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 554 PM CDT MON JUL 30 2012 ...HOT AND HUMID CONDITIONS EXPECTED OVER WESTERN PORTIONS OF THE MIDSOUTH INTO THE EVENING... .AN UPPER LEVEL RIDGE WILL KEEP TEMPERATURES HOT THIS AFTERNOON INTO THE EVENING HOURS. A COMBINATION OF THE HOT TEMPERATURES AND MODERATE HUMIDITY WILL LIKELY PRODUCE MID AFTERNOON HEAT INDICES OF 105 TO 112 DEGREES ACROSS THE REGION. ARZ017-026-027-035-048-049-058-310100- /O.CON.KMEG.EH.W.0003.000000T0000Z-120731T0100Z/ LAWRENCE-CRAIGHEAD-POINSETT-CROSS-ST. FRANCIS-LEE AR-PHILLIPS- INCLUDING THE CITIES OF...WALNUT RIDGE...JONESBORO...HARRISBURG... WYNNE...FORREST CITY...HELENA 554 PM CDT MON JUL 30 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDEX READINGS...BETWEEN 105 AND 112 DEGREES. * TIMING...PEAK HEAT INDICES THROUGH 7 PM CDT. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EFFECTS OF THIS HEAT WAVE WILL BE CUMULATIVE GIVEN THAT IT HAS PERSISTED FOR SEVERAL DAYS. ALSO REMEMBER TO CHECK ON THE ELDERLY AND THOSE WITHOUT INDOOR AIR CONDITIONING. REMEMBER... BEAT THE HEAT AND CHECK THE BACKSEAT. DO NOT LEAVE CHILDREN OR PETS UNATTENDED IN VEHICLES FOR ANY PERIOD OF TIME. PROVIDE COOL WATER AND SHADE TO PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ARZ009-MOZ113-115-MSZ008-011-012-310100- /O.EXA.KMEG.HT.Y.0006.000000T0000Z-120731T0100Z/ CLAY-DUNKLIN-PEMISCOT-TATE-QUITMAN-PANOLA- INCLUDING THE CITIES OF...KENNETT...CARUTHERSVILLE...BATESVILLE 554 PM CDT MON JUL 30 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * HEAT INDEX READINGS...BETWEEN 105 AND 110 DEGREES. * TIMING...PEAK HEAT INDICES THROUGH 7 PM CDT. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EFFECTS OF THIS HEAT WAVE WILL BE CUMULATIVE GIVEN THAT IT HAS PERSISTED FOR SEVERAL DAYS. ALSO REMEMBER TO CHECK ON THE ELDERLY AND THOSE WITHOUT INDOOR AIR CONDITIONING. REMEMBER... BEAT THE HEAT AND CHECK THE BACKSEAT. DO NOT LEAVE CHILDREN OR PETS UNATTENDED IN VEHICLES FOR ANY PERIOD OF TIME. PROVIDE COOL WATER AND SHADE TO PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ARZ008-018-028-036-MSZ001-007-010-020-021-TNZ048-049-088-310100- /O.CON.KMEG.HT.Y.0006.000000T0000Z-120731T0100Z/ RANDOLPH-GREENE-MISSISSIPPI-CRITTENDEN-DESOTO-TUNICA-COAHOMA- TALLAHATCHIE-YALOBUSHA-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...PARAGOULD...BLYTHEVILLE... WEST MEMPHIS...SOUTHAVEN...OLIVE BRANCH...TUNICA...CLARKSDALE... COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 554 PM CDT MON JUL 30 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * HEAT INDEX READINGS...BETWEEN 105 AND 110 DEGREES. * TIMING...PEAK HEAT INDICES THROUGH 7 PM CDT. * IMPACTS...HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EFFECTS OF THIS HEAT WAVE WILL BE CUMULATIVE GIVEN THAT IT HAS PERSISTED FOR SEVERAL DAYS. ALSO REMEMBER TO CHECK ON THE ELDERLY AND THOSE WITHOUT INDOOR AIR CONDITIONING. REMEMBER... BEAT THE HEAT AND CHECK THE BACKSEAT. DO NOT LEAVE CHILDREN OR PETS UNATTENDED IN VEHICLES FOR ANY PERIOD OF TIME. PROVIDE COOL WATER AND SHADE TO PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this excessive heat warning went out at Jul 30, 3:28 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 30, 3:28 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT MON JUL 30 2012
.UPDATE...UPDATE TO ADD EXCESSIVE HEAT WARNING TO AREAS EAST OF
THE MISSISSIPPI RIVER.
&&
.PREV DISCUSSION... /ISSUED 315 PM CDT MON JUL 30 2012/
DISCUSSION...
VERY DIFFICULT FORECAST TODAY...A TEDIOUS BALANCE BETWEEN
SCATTERED SHOWERS...VARIABLY CLOUDY SKIES HIGH DEW POINTS AND INTENSE
HEAT ALOFT TRYING TO BUILD EAST. CONFIDENCE IN THE FORECAST
REMAINS LOW. 2 PM TEMPERATURES RANGE FROM AROUND 100 DEGREES ALONG
A LINE FROM JONESBORO TO MARIANNA TO CLARKSDALE...TO ONLY IN THE
UPPER 80S IN PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI
CLOSER TO THE ALABAMA STATE LINE AND TENNESSEE RIVER. DEW POINTS
JUST TO THE WEST OF THE MIDSOUTH FALL OFF SHARPLY. DEW POINTS NEAR
JONESBORO AND WALNUT RIDGE REMAIN IN THE MIDDLE 70S...WHILE ONLY
40-50 MILES TO THE WEST MIDDLE 50S TO LOW 60S CAN BE FOUND. THE
DEW POINT AT TUPELO SEEMS TO BE AN ANOMALY AT 77 DEGREES WITH A
TEMPERATURE OF 91 RESULTING IN A HEAT INDEX APPROACHING 104.
NO STORMS HAVE EVEN BEGUN TO APPROACH SEVERE CRITERIA SO REMOVED
THE STRONG WORDING FROM THE HWO.
TEMPERATURES ARE MUCH HOTTER 50 MILES TO OUR WEST WITH AIR
TEMPERATURE READINGS OF 107 AND 108 AT SEVERAL REPORTING STATIONS
BATESVILLE TO SEARCY TO STUTTGART. HEAT INDICES EXCESS 110 IN THIS
REGION. MODELS CONTINUE TO INDICATE THIS HOTTER AIRMASS IS GOING
TO ENCROACH ON THE MIDSOUTH OVER THE NEXT DAY OR
TWO....HOWEVER...LIKE TODAY...CONVECTION MAY PLAY A ROLE IN HOW
HOT IT GETS.
THE RAPID REFRESH MODEL KEEPS SCATTERED SHOWERS GOING THROUGH THE
NIGHT AS DOES THE GFS AND NAM. RAIN CHANCES DO NOT LOOK QUITE AS
HIGH TOMORROW...BUT IT WOULD NOT SURPRISE ME TO SEE ANOTHER DAY
SIMILAR TO TODAY WITH SCATTERED SHOWERS PLAYING HAVOC WITH
TEMPERATURES ON THE LOCAL SCALE.
TOMORROW NIGHT AND REALLY THROUGH THE REMAINDER OF THE WORK
WEEK...THE PATTERN DOES NOT CHANGE SIGNIFICANTLY. HIGH PRESSURE AT
THE SURFACE AND A RIDGE ALOFT WILL REMAIN TO OUR WEST KEEPING MUCH
OF THE MIDSOUTH ON THE EDGE OF A NORTHWEST TO SOUTHEAST STORM
TRACK IN NORTHWEST FLOW. THIS IS A TYPICAL PATTERN WHERE WE COULD
SEE NOCTURNAL THUNDERSTORM COMPLEXES TRACK ACROSS THE AREA.
HOWEVER THESE FEATURES ARE NEARLY IMPOSSIBLE TO FORECAST WITH ANY
ACCURACY BEYOND 24 HOURS...AND GENERALLY IT IS BEST TO WAIT UNTIL
YOU SEE STORMS DEVELOPING BEFORE GETTING TOO EXCITED ABOUT THEM.
WILL ASSESS THE NEED FOR HEAT ADVISORIES ON A DAILY BASIS THE
NIGHT BEFORE BECAUSE OF THE HIGH DEGREE OF UNCERTAINTY WITH
RESPECT TO CONVECTION. HOWEVER WILL CONTINUE TO MENTION IT AS A
POSSIBLE THREAT IN THE HAZARDOUS WEATHER OUTLOOK. WILL NOT MENTION
STORMS DESPITE A NON-ZERO CHANCE FOR MCS ACTIVITY.
NEXT WEEKEND...GUIDANCE INDICATES THE TROUGH ALONG THE EAST COAST
WILL SHIFT EAST AND THE RIDGE WILL ENCOMPASS MUCH OF THE DEEP
SOUTH FROM TEXAS TO GEORGIA. THIS WOULD LIKELY RESULT IN WARMING
TEMPERATURES ACROSS THE MIDSOUTH WITH ONLY DISORGANIZED SCATTERED
AFTERNOON THUNDERSTORMS.
30/SIRMON
AVIATION...
18Z TAF CYCLE
MAINLY VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE FORECAST
PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
THROUGH THE FORECAST AREA THIS AFTERNOON AND TONIGHT. CEILINGS AND
VISIBILITIES MAY BRIEFLY DROP TO MVFR LEVELS IN THUNDERSTORMS BUT
PROBABILITY OF THIS IS RATHER LOW. WINDS WILL BE MAINLY SOUTHWEST
AT 5 TO 10 KNOTS THIS AFTERNOON THEN BECOME LIGHT AND VARIABLE
TONIGHT AND INTO TUESDAY MORNING.
ARS
&&
.AVIATION...
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 99 79 98 / 20 20 20 20
MKL 72 98 73 96 / 40 20 20 20
JBR 76 101 75 99 / 20 20 20 20
TUP 75 96 76 96 / 30 30 20 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CRAIGHEAD-
CROSS-LAWRENCE-LEE AR-PHILLIPS-POINSETT-ST. FRANCIS.
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRITTENDEN-GREENE-
MISSISSIPPI-RANDOLPH.
MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COAHOMA-DESOTO-
TALLAHATCHIE-TUNICA-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LAUDERDALE-SHELBY-
TIPTON.
&&Hazardous weather outlook, Jul 30, 2:27 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 227 PM CDT MON JUL 30 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 227 PM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER EXCLUDING THE MISSOURI BOOTHEEL. HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES THIS AFTERNOON. LOW RELATIVE HUMIDITY COMBINED WITH DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS EASTERN ARKANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDEX VALUES MAY REACH OR EXCEED 105 DEGREES AT TIMES ACROSS PARTS OF THE MIDSOUTH THIS WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:56 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 49 min |
Nearby
Excessive Heat Warnings in Arkansas, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.